Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Burning Red Spots Could I Have AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

How to Spot HIV/AIDS Fraud

What Is HIV/AIDS Fraud? HIV fraud is the promotion, advertisement, or sale of products that are supposed to diagnose, treat, or cure HIV when those products have not been proven to be safe and effective for those purposes. Regular medicine does not have a cure for HIV. Because it is a serious illness, many people with HIV disease are willing to try almost anything to get healthy. Some unproven treatments may be harmless, but others can be...
Ask the Experts

Red spots all over/ on Combivir/Viramune

I am a 40 year old male from Athens, Greece. I have been diagnosed HIV positive about 4 years ago. I take medication which consists of Viramune and Combivir. Lately I have experienced allergy attacks like red spots all over the body, particularly...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
Rashes of any type are often seen with Viramune therapy, so it may be your medications. Such rashes often occur early in treatment, and then resolve. However, the less severe rashes (such as you describe) may occur later on. All of this being... Read more »

Do I have KS? If that red/purple spot is driving your crazy, please read this.

I am HIV-. About 2 and a half years ago I noticed a couple marks on my wrist. They were all different in size. The one, about 2cm in size and oval shaped, has a pinkish type color. The inside is more like a white. I think they are actualy...
Bruce Dezube, M.D.

Response from Bruce Dezube, M.D.

Harvard Medical School
As for your spots and the red spots of so many others who write, please permit me to re-run my response from Sept 16, 2001. It's applicable to your query--In the past months or so, I have received about 30 queries which describe pigmented... Read more »

Red Spots on inner thigh

Dear Doc, I am Hiv +, for about 2 years now, Meds are working great. I have been lucky to have such a great infectious desiese doctor and good friends to be there for me, but i also freak everytime something doesnt look right. I have noticed two or...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
KS is rarely seen in patients that are doing as well as you are. Folliculitis, aggravation of acne-like skin disorders, and other infections (such as herpes) are seen in HIV+ patients including patients that are doing well. Those conditions can be... Read more »

tiny pimple like red spots around my eyes

Im a 40 year old male who first tested HIV+ in November 2007, with a CD4% of 11% and VL of 56000. Was tested again 10 weeks later in February 2008 with CD4% of 10% and VL of 175000. I started treatment immediately, with Sustiva + Viread +...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello Andrew,Unfortunately I cannot diagnose the cause of your "red spots" over the Internet without the benefit of an examination. Could they be related to HIV? Certainly it's possible. If the dermatologist you saw was unable to... Read more »
Connect With Others

red spots

Posted by Anonymous

Please help has anyone with hiv had these symptons, im going for my test on monday , i just need some support. Its the third time ive had the test but since these symptons have started i havent been re-tested...this is about a year since last test.
... Read more »

itchy spots

Posted by Anonymous, 3 Replies
I WAS WONDERING WHAT RASH IS GENERALIZED WITH HIV SYPMTOMS..I STARTED HAVING ITCHY RED AREAS ON MY ARMS...SOMETIME ON MY LEGS...SINCE DEC. 20..THE DAY I WENTTO A CONCERT..I WAS BY THE STAGE RUBBING ON EVERYONE ELSE THAT WAS SWEATY..SINCE THATS ALL... Read more »

red spots

Posted by Anonymous
Hi for about a year now ive had re-occuring red spots on the head of my penis, they are almost lesian like only the size of say the nib of a pen. I went to two local GUM clinics to try and find out what it is, all i got was that it could just be a... Read more »

red spots on upper chest

Posted by Anonymous
i have red spots on my upper chest under my skin some bumps to, the same on my legs,alot of gas,and bloating,strange headache often,tested- about 2 1/2 years ago, been with two people, about 7mos ago unprotected sex, could this be some sighs of hiv,... Read more »